# SDR SWAA2023062955283

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT BS 380-400; RBL 1; WL 208 IS CRACKED.<[01] NO ENTRIES FOUND ON SRM FOR PASSENGER CABIN FLOOR SUPPORT BS 380-400; RBL 1; WL 208 PART TO BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0 PAR 9.C;[02] REMOVED PASSENGER CABIN FLOOR SUPPORT BS 380-400; RBL 1; WL 208 I.A.W SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] NEW PASSENGER CABIN FLOOR SUPPORT ANGLE FABRICATED ON CUSTOMER RO NO: 92325-SWA-1.;[05] LOCATED AND DRILLED NEW CABIN FLOOR SUPPORT ANGLE IAW SRM 51-40-05-0G-0. APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0. REQUEST OK TO PRIME.;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5.;[07] APPLIED PRIMER TO NEW CABIN FLOOR SUPPORT ANGLE IAW AMM 51-21-72-370-804. REQUEST OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] INSTALLED NEW PASSENGER CABIN FLOOR SUPPORT ANGLE AT BS380-400 RBL1 WL208 PER SRM 51-40-02; DWG#143A5300.;[10] VERIFIED MEASUREMENT TABLE.;[11] VERIFIED CORRECTIVE ACTION 9.
